Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Jennifer Cheung

Progesterone deficiency while on birth control??

Recommended Posts

Hello everyone, 

So I am wondering if people can experience progesterone deficiency while being on birth control pills. I've been on the pills for 5 months now and my skin is still breaking out a lot. I also get very emotional and anxious. Could it be that the pills are giving me estrogen dominance and therefore causing me all these emotional and anxiety issues?
(however I'm on Yaz which already has a lower dose of estrogen)

I know for sure that an imbalance between androgen and estrogen can definitely cause acne. But what about an imbalance between estrogen and progesterone? Would that be causing acne as well? 

Has anyone ever experienced any acne or emotional issue from progesterone deficiency or estrogen dominance? Any sharing would be appreciated!

Thanks :) 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×